Facebook Pixel
EmpowHER Guest

Had sex July 5 around 4:30pm ND took postinor2 the next day by 9:45am and took the second pill by 9:45pm. The sex happened a day to when my menses suppose to start but today is making it the third day I haven't seen my menses. Hope I'm not pregnant?

By Anonymous July 8, 2016 - 2:05am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thank you for reaching out to EmpowHER with your question

If you had sex when your period was due there was likely no need to take any kind of emergency contraception.

The medication may have interfered with your cycle, hence the delay in your period. Pregnancy is highly unlikely but you won't be able to test until a couple of weeks from now. Your risk is extremely low.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


July 8, 2016 - 7:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!